Previous |  Up |  Next


Title: Some properties of monotone type multivalued operators in Banach spaces (English)
Author: Kolomý, Josef
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959 (print)
ISSN: 2464-7136 (online)
Volume: 118
Issue: 3
Year: 1993
Pages: 325-336
Summary lang: English
Category: math
Summary: Some properties of monotone type multivalued operators including accretive operators and the duality mapping are studied in connection with the structure of Banach spaces. (English)
Keyword: monotone type multivalued operators
Keyword: accretive operators
Keyword: duality mapping
Keyword: Banach space
MSC: 46B10
MSC: 47H04
MSC: 47H05
MSC: 47H06
idZBL: Zbl 0801.47039
idMR: MR1239127
DOI: 10.21136/MB.1993.125926
Date available: 2009-09-24T21:00:52Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] J. Ciorănescu: Aplicaţii de dualitate in analiza funktională neliniare.Ed. Acad. Rep. Soc., Romania, Bucuresti, 1974.
Reference: [2] D. F. Cudia: The geometry of Banach spaces: Smoothness.Trans. Amer. Math. Soc. 110 (1964), 284-314. Zbl 0123.30701, MR 0163143, 10.1090/S0002-9947-1964-0163143-9
Reference: [3] W.J. Davis W.B. Johnson: A renoming of nonreflexive Banach spaces.Proc. Amer. Math. Soc. 37 (1973), 486-488. MR 0310595, 10.1090/S0002-9939-1973-0310595-8
Reference: [4] C. R. De Prima W. V. Petryshyn: Remarks on strict monotoniaty and surjectivity properties of duality mappings defined on real normed linear spaces.Math. Zeitschr. 123 (1971), 49-55. MR 0308865, 10.1007/BF01113932
Reference: [5] J. Diestel: Geometry of Banach space-Selected Topics.Lecture Notes in Math. 485, Springer-Verlag, 1975. MR 0461094
Reference: [6] G. Emmanuele: A note about certain geometric properties of the norm of a dual Banach space.Boll. U.M.I. (7) 1-A (1987), 181-185. Zbl 0623.46009, MR 0898277
Reference: [7] M. Fabian: On singlevaluedness and strong continuity of maximal monotone mappings.Comment. Math. Univ. Carolinae 18(1977), 19-39. MR 0442764
Reference: [8] M. Fabian: Once more on continuity of maximal monotone mappings.Comment. Math. Univ. Carolinae 18 (1977), 105-114. MR 0442765
Reference: [9] S. P. Fitzpatrick: Continuity of non-linear monotone operators.Proc. Amer. Math. Soc. 62 (1977), 111-116. MR 0425687, 10.1090/S0002-9939-1977-0425687-6
Reference: [10] P. M. Fitzpatrick P. Hess T. Kato: Local boundedness of monotone type operators.Proc. Japan. Acad. Ser. A-Math. Sci. 48 (1972), 275-277. MR 0312336
Reference: [11] J. R. Giles: Convex Analysis with Application in the Differentiation of Convex Functions.Pitman, London, 1982. Zbl 0486.46001, MR 0650456
Reference: [12] J. R. Giles D. A. Gregory B. Sims: Geometrical implications of upper semicontinuity of the duality mappings on a Banach space.Pacific J. Math. 79 (1978), 99-109. MR 0526669, 10.2140/pjm.1978.79.99
Reference: [13] J. P. Gosez E. Lami Dozo: Some geometric properties related to the fixed point theory for nonexpansive mappings.Pacific. J. Math. 40 (1972), 565-573. MR 0310717, 10.2140/pjm.1972.40.565
Reference: [14] T. Kato: Accretive operators and nonlinear equations in Banach spaces.Proc. Symp. Pure Math., Amer. Math. Soc., Providence, R.I. 18 (1970), 138-161. MR 0271782
Reference: [15] P. S. Kenderov: Multivalued monotone operators are almost everywhere single-valued.Studia Math. 56 (1976), 199-203. MR 0428122, 10.4064/sm-56-3-199-203
Reference: [16] P. S. Kenderov: Monotone operators in Asplund spaces.C.R. Acad. Bulgar. Sci. 30 (1977), 263-264. Zbl 0377.47036, MR 0463981
Reference: [17] N. Kenmochi: Accretive mappings in Banach spaces.Hiroshima Math. J. 2 (163-177). MR 0326503, 10.32917/hmj/1206137811
Reference: [18] J. Kolomý: Maximal monotone mappings in Banach spaces.Acta Univ. Carolinae 33 (1992), 63-67. MR 1217781
Reference: [19] J. Kolomý: On accretive multivalued mappings in Banach spaces.Comment. Math. Univ. Carolinae 31 (1990), 701-710. MR 1091367
Reference: [20] J. Kolomý: Maximal monotone and accretive multivalued mappings and structure of Banach spaces.Function Spaces. Proc. Int. Conf. Poznan, 1986 (ed. J. Musielak), Teubner-Texte zur Mathematik 103 (1988), 170-177. MR 1066532
Reference: [21] J. Kolomý: Resolvents and selections of accretive mappings in Banach spaces.Proc. 18th Winter School, Srní 1990, Acta Univ. Carolinae 31 (1990), 51-58. MR 1101415
Reference: [22] J. Kolomý: A note on Banach spaces and subdifferentials of convex functions.Proc. 20th Winter School, Strobl, Austria 1992, Acta Univ. Carolinae 33 (1992), 73-83. MR 1287227
Reference: [23] R. R. Phelps: Convex Functions, Monotone Operators and Differentiability.Lecture Notes in Math. 1364, Springer-Verlag, 1989. Zbl 0658.46035, MR 0984602
Reference: [24] J. Prüss: A characterization of uniform convexity and applications to accretive operators.Hiroshima Math. J. 11 (1981), 229-234. MR 0620534, 10.32917/hmj/1206134097
Reference: [25] S. Troyanski: On locally uniformly convex and differentiate norms in certain nonseparable Banach spaces.Studia Math. 37(1971), 173-180. MR 0306873, 10.4064/sm-37-2-173-180
Reference: [26] L. Veselý: Some new results on accretive multivalued operators.Comment. Math. Univ. Carolinae 30 (1989), 45-55. MR 0995700


Files Size Format View
MathBohem_118-1993-3_11.pdf 1.666Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo